# SDR ASAA0310224

- Difficulty date: March 25, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 657377442
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 2 ENGINE COWL WEB AT NACELLE STATION 102.25 CHAFED.  REMOVED AND REPLACED WEB PER SRM.  (M)
